I've been on Effexor XR 150mg for 7 years and just switched to Cymbalta 30mg 4 days ago. My Effexor has been decreased to 75mg and I'm having a terrible time with the transition. I feel like a zombie!!! My Psychologist told me its the withdrawal symptoms of the Venlafaxine and to give it time. I feel overloaded with every possible emotion and physical "ailment" possible. I'm so tired yet can't turn my brain off, when I do sleep I dream of so many things some good, some bad. I have so much nervous energy it's insane. My arms burn and tingle. I'm hot and cold with a blink of an eye. I feel like I won't even know what normal is This is awful. How long does w/d last or take? Is there light at the end of the tunnel?!?!View Thread
Today marks one week since my transition and I can't say that I feel any worse but I still don't feel quite right. I'm not as dizzy or nauseous but still feel very anxious and jittery which Ativan seems to help with that. My memory and concentration seems to be pretty foggy as well...is this normal? At this point I just want to be Effexor-free and get it out of my system so I can hopefully start feeling better. What a long road this may be and with 4 kids and a part time job, time is so precious so hopefully this all settles out sooner than later.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.